# SDR FDEA202207181752

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE SKIN STATION 1701, LONGERON 38 RIGHT   HAND. EXISTING REPAIR AT FUSELAGE SKIN STATION 1701, LONGERON 38 RIGHT HAND EVALUATED   AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-15-2R REPAIR 8 FIGURE 202 AND EA    1-5330-143760 A PART 1, TITLE: FUSELAGE - PLATES AND SKIN - EXISTING REPAIR AT STA 1701   LONGERON L-38R INSPECTION PROGRAM. EO 1-5100-7-5001 B7 PART 1, TITLE: STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR   121.707 ACCOMPLISHED. EA 1-5330-143760 B PART 1, TITLE: FUSELAGE - PLATES AND SKIN -   EXISTING REPAIR AT STA 1701 LONGERON L-38R INSPECTION PROGRAM ACCOMPLISHED.   REFER TO WRI: 53306451 FOR WORK DETAILS. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
